# SDR AWXA200200773

- Difficulty date: July 24, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546821528
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A .5 INCH CRACK WAS FOUND 10 INCHES UP ON THE AFT END OF THE FORWARD CARGO DOOR, JUST FORWARD OF LIGHTENING HOLE BS 485.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED, FABRICATED A DOUBLER, AND INSTALLED REPAIR IAW AWA ER 15-5234-02225-TB2.
